# SDR SWAA2021100812544

- Difficulty date: August 27, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE VERTICAL FIN AFT SPAR FITTING FWD OUTBOARD LUG AT VERTICAL STABILIZER (1EA) ; 2021-369555 / [15] REPLACED FITTING LOC TRAILING EDGE VERTICAL FIN AFT SPAR FWD OUTBOARD LUG AT VERTICAL STABILIZER LH SIDE IAW EA 21-153-02648 SUMMARY AND EA 21-153-02648 WIP1; [16] JOB COMPLETED RII.
